# SDR MALA975904

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Avionics Compt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE CREW REPORTED AVIONICS SMOKE WARNING LIGHT ILLUMINATED FOR 2 MINUTES, THEN EXTINGUISHED.  MAINTENANCE REMOVED AFT AVIONICS COMPARTMENT PANEL, INSPECTED EQUIPMENT, WIRING AND COMPARTMENT.  NO DEFECTS NOTED.  ALL CHECKS GOOD, ALL AVIONICS SYSTEM OPS CHECK GOOD.
